# SDR DALA2015031802243

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 63,384 hours, 18,002 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWUP TO N/R 229, LOG 1847754, ERA 514345-14AD.  ACCOMPLISHED ER/A 514345-14AD, REV B SECT III ON STA R80 RT FRAME BETWEEN STR 10R & STR 14R.  REF LOG PAGE 1847754
